# SDR ABXA2023020319

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 92,721 hours, 28,714 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFT CABIN TEMP INOP LIGHT ON DURING TAXI. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE C/W CABIN TEMP SENSOR FILTER CLEANING PER AMM 21-51-00. OPS CHECK OF AFT CABIN TEMP CHECKS ON GRD. C/W BITE CHECK OF CABIN TEMP. NO FAULTS FOUND. AIRCRAFT RETURNED TO SERVICE.
